# SDR AN0R20170626007

- Difficulty date: May 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001542
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS DEBONDED, COMMON TO THE C DUCT BONDED ASSEMBLY, FWD SKIN AND FWD INNER SKIN AND DOUBLER. DAMAGE ALSO EXISTS TO THE CLOSURES.
